The asymptotic equivalence of the Broadwell model equation and its Navier-Stokes model equation

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-43
Number of pages43
JournalJapanese Journal of Mathematics
Volume7
Issue number1
DOIs
Publication statusPublished - 1981 Jan 1
Externally publishedYes

Fingerprint

Asymptotic Equivalence
Navier-Stokes
Model

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The asymptotic equivalence of the Broadwell model equation and its Navier-Stokes model equation. / Kawashima, Shuichi.

In: Japanese Journal of Mathematics, Vol. 7, No. 1, 01.01.1981, p. 1-43.

Research output: Contribution to journalArticle

@article{a8acb06e80844696919f5e4977011c94,
title = "The asymptotic equivalence of the Broadwell model equation and its Navier-Stokes model equation",
author = "Shuichi Kawashima",
year = "1981",
month = "1",
day = "1",
doi = "10.4099/math1924.7.1",
language = "English",
volume = "7",
pages = "1--43",
journal = "Japanese Journal of Mathematics",
issn = "0289-2316",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - The asymptotic equivalence of the Broadwell model equation and its Navier-Stokes model equation

AU - Kawashima, Shuichi

PY - 1981/1/1

Y1 - 1981/1/1

UR - http://www.scopus.com/inward/record.url?scp=85012590779&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85012590779&partnerID=8YFLogxK

U2 - 10.4099/math1924.7.1

DO - 10.4099/math1924.7.1

M3 - Article

AN - SCOPUS:85012590779

VL - 7

SP - 1

EP - 43

JO - Japanese Journal of Mathematics

JF - Japanese Journal of Mathematics

SN - 0289-2316

IS - 1

ER -